# SDR NACA2023072001

- Difficulty date: March 13, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 63,720 hours, 52,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING.- OUTBD AFT FLAP LWR PART WITH CORROSION POINT STA WBL 351.0. REMOVED DAMAGED AREA OUTBD AFT FLAP LWR PART STA WBL 351.0 ON LH WING IAW B737 SRM 51-70-10 REV 130. FABRICATED FILLER AND DOUBLER OF CLAD 2024 T3-0.016 IAW SRM 57-53-02, REV 130 APPLIED PRIMER BMS5-89 IAW B737 SRM 51-70-10 REV 130 BONDED FILLER AND DOUBLER WITH HYSOL EA 9394 IAW B737 SRM 51-70-10 APPLIED SEALANT AROUND THE DOUBLER IAW B737 SRM 51-70-10 REV 130
